PDA

View Full Version : weight gain from prednisone ???



ashleybaby715
03-17-2009, 05:35 PM
i was wondering, when you stop taking the higher doses of prednisone, do you stop gaining weight so easy? i mean i am still really skinny [[only weighing like 110 pounds lol]] but i went from 90-110 in as little as two weeks!!
i've controlled my eating from the steroids so its not like NON stop...but still...
and its so funny because my body is so small, yet i have such chubby cheeks now! hehe :)

ssingh
03-17-2009, 08:34 PM
It is just water retention

ashleybaby715
03-18-2009, 04:37 AM
what exactly is water retention ?? is that like bloating ?
...and does it go away ? lol

mountaindreamer
03-18-2009, 05:11 AM
the weight will go down once the prednisone is decreased., however, one of the problems is that the med causes an increase in appetite. therefore, you have to make a conscious effort to loose the weight, it does not drop off like water weight. also, be careful about your eating while on prednisone.

tasha
03-18-2009, 07:25 AM
the weight will go down once the prednisone is decreased., however, one of the problems is that the med causes an increase in appetite. therefore, you have to make a conscious effort to loose the weight, it does not drop off like water weight. also, be careful about your eating while on prednisone.

i have definitely noticed the increase in appetite... UGH. sometimes i don't even realize it and i've eaten more than i normally would have. i'm trying not to eat out as much because of this because they always give you more than you should eat. i find myself finishing the entire plate without even realizing it and i never did this before taking prednisone.

the easiest thing to keep me from eating too much is to simply NOT eat because once i start i find it hard to stop :no:

ashley, water weight is like bloating... i can tell it's water in my face because my face feels weird when i press around on it. it feels super tight.